Síguenos en Twitter     Síguenos en Facebook     Síguenos en Google+     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Pinterest     Slack     Google Drive     Reddit     StumbleUpon     Print

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES

My Heart is Racing! Select Cardiac Arrhythmias and Practice Updates

Buscar en contenido

Contenido:

miércoles, 26 de septiembre de 2012

Drogas e intervalo QT

Drug Lists by Risk Groups
Drugs that Prolong the QT Interval and/or Induce Torsades de Pointes
"Drug-induced torsades de pointes (TdP) is a specific type of ventricular arrhythmia that is associated with prolongation of the QT interval on the electrocardiogram. It is a well-understood form of drug toxicity. Because the the evidence for risk of TdP is often imperfect, we have divided the drugs into four groups based on our analysis of the evidence:
  1. Risk of TdP: Substantial evidence supports the conclusion that these drugs prolong QT intervals and have a risk of TdP when used as directed in labeling.
  2. Possible risk of TdP: Substantial evidence supports the conclusion that these drugs can cause QT prolongation but there is insufficient evidence that the drugs, when used as directed in labeling, have a risk of causing TdP.
  3. Conditional risk of TdP: Substantial evidence supports the conclusion that these drugs prolong QT and have a risk of developing TdP but only under certain known conditions.
  4. Drugs to be avoided, if possible, for patients with congenital LQTS..."